# SDR YENA200664

- Difficulty date: August 17, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 1173
- Aircraft time: 25,810 hours, 10,357 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6774E010000
- Part serial: 00680
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 25,244 hours, 9,993 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURE PROBLEM.  PRESSURE UNCONTROLLABLE, DIVERTED TO CLT.  ON LANDING AT GATE WITH DOOR OPEN SHOWS MINUS -900 & .4 PSI.  PFR SHOWS HISTORY OF NR 2 ENG BLEED PRESSURE REG VALVE/SOLENOID SENSE LINE FAULT.  REMOVED & REPLACED NR 2 ENG BLEED VALVE (4001 HA2) IAW MM 36-1152 DUE TO SUSPECT FLUCTUATING BLEED PRESSURE OPS & LEAK CHECK OK.  PERFORMED CABIN PRESSURE CHECK IAW AMM 05-53-00.  OPS CHECK OK.
